# SDR AU980460

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 177RG
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 202200556
- Condition: Loose
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INSPECTION OF WING FITTINGS REVEALED RELATIVE MOVEMENT BETWEEN FITTINGS AND SPAR.  THE AIRCRAFT HAD BEEN TREATED WITH 'BOESHIELD' IN FEB 93.  PART TC:  4,830.
